# SDR DALA2017081606291

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,019 hours, 37,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 650 ABOVE STRINGER 26R LAP SPLICE DENTED.
